RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2004, Volume 245, Pages 29–40 (Mi tm168)  

This article is cited in 3 scientific papers (total in 3 papers)

Associative Algebras of $p$-Adic Distributions

S. A. Albeverioa, A. Yu. Khrennikovb, V. M. Shelkovichc

a University of Bonn, Institute for Applied Mathematics
b Växjö University
c St. Petersburg State University of Architecture and Civil Engineering

Abstract:$p$-adic Colombeau–Egorov algebra of generalized functions is constructed. A set of associated homogeneous $p$-adic distributions is introduced, and an associative algebra of asymptotic distributions generated by the linear span of the set of $p$-adic associated homogeneous distributions is constructed.

Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2004, 245, 22–33

Bibliographic databases:

UDC: 517.94+512.625
Received in October 2003

Citation: S. A. Albeverio, A. Yu. Khrennikov, V. M. Shelkovich, “Associative Algebras of $p$-Adic Distributions”, Selected topics of $p$-adic mathematical physics and analysis, Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov, Tr. Mat. Inst. Steklova, 245, Nauka, MAIK Nauka/Inteperiodika, M., 2004, 29–40; Proc. Steklov Inst. Math., 245 (2004), 22–33

Citation in format AMSBIB
\Bibitem{AlbKhrShe04}
\by S.~A.~Albeverio, A.~Yu.~Khrennikov, V.~M.~Shelkovich
\paper Associative Algebras of $p$-Adic Distributions
\inbook Selected topics of $p$-adic mathematical physics and analysis
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Vasilii Sergeevich Vladimirov
\serial Tr. Mat. Inst. Steklova
\yr 2004
\vol 245
\pages 29--40
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm168}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2099865}
\zmath{https://zbmath.org/?q=an:1098.46032}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2004
\vol 245
\pages 22--33


Linking options:
  • http://mi.mathnet.ru/eng/tm168
  • http://mi.mathnet.ru/eng/tm/v245/p29

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Albeverio S., Khrennikov A.Yu., Shelkovich V.M., “Harmonic analysis in the $p$-adic Lizorkin spaces: fractional operators, pseudo-differential equations, $p$-adic wavelets, Tauberian theorems”, J. Fourier Anal. Appl., 12:4 (2006), 393–425  crossref  mathscinet  zmath  isi  elib  scopus
    2. S. V. Kozyrev, “Methods and Applications of Ultrametric and $p$-Adic Analysis: From Wavelet Theory to Biophysics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S1–S84  mathnet  crossref  crossref  zmath  isi  elib
    3. Albeverio S., Kuzhel S., Torba S., “$p$-adic Schrödinger-type operator with point interactions”, J. Math. Anal. Appl., 338:2 (2008), 1267–1281  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:333
    Full text:84
    References:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019